# SDR 2023FA0000431

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N518BL
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC216
- Aircraft time: 585 hours
- Engine: Austro E4
- Engine time: 585 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: UNKNOWN
- Part serial: E4A06407
- Condition: Mismanufactured
- Location: Engine
- Part time: 585 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THERE WAS ENGINE ROUGHNESS AND VIBRATIONS DURING TAKEOFF, NOTICED MOST AROUND 700 FEET AGL. THEY ALSO REPORTED PROP OVERSPEED.
